# SDR MASA200602758

- Difficulty date: December 29, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 21,303 hours, 15,940 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Location: Warning Message
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2983 PHX - STALL FAIL CTN MESSAGE.  MX WAS ABLE TO RESET SYSTEM.  NO MESSAGES NOTED AT  THIS TIME.
